# SDR 03FDEA01505

- Difficulty date: September 11, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727-200
- Aircraft serial: 20932
- Aircraft time: 51,261 hours, 32,988 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 950F LBL 97 TO 54 WL 208 FLOORBEAM HAS DAMAGE ON UPPER FLANGE.   TOOLING MARKS FOUND TO BE OUT OF LIMITS.  REPAIRED FLOORBEAM PER SRM 51-30-5, 53-  10-1, & FED EX EA 7-5310-54997, BS 950F, LBL 35 - 65, WL 208.
